MAUDE Adverse Event Report: ALMA LASERS LTD ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT
Catalog Number AAHG25102201BR0002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation classified the reported injury as a localized burn, assessed as mild and transient, with expected full resolution under standard post-treatment care.The device operator manual (om) identifies burn as a potential adverse reaction.The device was requested for return to support further investigation.Multiple due diligence attempts were made retrieve the device; however, the customer has not returned the device and it was not available for evaluation.Therefore, device performance could not be confirmed or ruled out.Based on the limited information available, water leakage from the applicator was identified as a probable contributing factor.The leakage may have resulted from improper applicator connection or a potential system malfunction; however, the root cause cannot be confirmed without device inspection.The device production records (dhr) were reviewed and no anomalies or conditions that could have contributed to the reported event were identified.Based on the currently available information, there is no evidence of a device malfunction that, if it were to recur, would be likely to cause or contribute to a serious injury as defined in 21 cfr 803.3.Although this event does not meet fda reportability criteria, this report is being submitted in good faith.The importer also submitted report number 3004450661-2026-00002 to fda.
 
Event or Problem Description
The importer reported that user facility reported that a patient sustained a burn at the treatment site following use of the alma harmony system.The facility further reported that the clearskin handpiece used with the alma harmony system during the treatment began leaking water after the burn occurred.

Brand Name
ALMA HARMONY CONSOLE WITH GREEN DIODE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key24316818
Report Number3004167969-2026-00002
Device Sequence Number4875280
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public07290110123369
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown